Mathematics: Page 137: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 14 | Views: 747

Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Downloads: 14 | Views: 608

Mathematics, Zambia, Volume 10 Issue 6, June 2021

Pages: 1376 - 1383

Pell-Lucas Series Solution for Fredholm Integral Equations of the Second Kind

Lukonde Peter Alpha

Downloads: 14 | Views: 793

Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia | M. Kavila | J. M. Khalagai

Downloads: 14 | Views: 942

Mathematics, Philippines, Volume 10 Issue 9, September 2021

Pages: 722 - 723

Proof and Solution to Fermat's Last Theorem Using Gap Analysis or Difference Analysis

Ismael Tabu?ar Fortunado

Downloads: 14 | Views: 827

Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 103 - 105

On Certain Transformations of Poly-Basic Bilateral Hypergeometric Series

Dr. Brijesh Pratap Singh

Downloads: 14 | Views: 1041

Mathematics, India, Volume 11 Issue 6, June 2022

Pages: 301 - 305

Implementation of Coupled Fixed Point Theorems with ?-Monotone Property in Soft b-Metric Space

Dr. Kanchan Mishra

Downloads: 14 | Views: 833

Mathematics and Informatics, Bangladesh, Volume 11 Issue 6, June 2022

Pages: 1370 - 1373

A Synopsis of Pure and Applied Cryptography

Maher Ali Rusho

Downloads: 14 | Views: 897

Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1693 - 1695

On Integrability Conditions of a Framed Algebraic ?-Structure Manifold

Jai Pratap Singh | Kripa Sindhu Prasad | Aparna Verma

Downloads: 14 | Views: 1069

Mathematics, India, Volume 11 Issue 11, November 2022

Pages: 1117 - 1123

A Deterministic Inventory Model for Non-Instantaneous Deteriorating Items with Allowed Backorders and Quadratic Time Varying Holding Cost

Teekam Chand Meena | Anil Kumar Sharma

Downloads: 14 | Views: 1062

Mathematics, India, Volume 11 Issue 12, December 2022

Pages: 794 - 799

Fully Fuzzy Solution of Transportation Problem in Fuzzy Environment

Anju Raj | Jitendra Singh

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.